# SDR SWAA2022041170298

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 30,751 hours, 18,639 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: L/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HINGE COVER PANEL# 334GB FOUND CRACKED AT CUTAWAY. / REMOVED AND REPLACED PER SIP
